| Model Number |
72404273 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not performing as expected.Two weeks later a revision surgery was performed, upon examination a crack in the pump connecting tube was found.The ipp was explanted and replaced, except for the reservoir which was not removed.No patient complications were reported.
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.The first cylinder was microscopically examined and had wear at a fold in the proximal end, middle, and distal end of the cylinder.The first cylinder had a hole in the proximal end of the cylinder from a sharp instrument.The first cylinder did not pass the leakage test due to a leak from sharp instrument in the proximal end of the cylinder.The second cylinder was microscopically examined and had wear at a fold in the middle and distal end of the cylinder.The second cylinder passed the leakage testing.The momentary squeeze (ms) pump passed visual inspection, leakage testing, and functional testing.This investigation is assigned a most probable conclusion code of cause not established.
Event or Problem Description